sexologist-icon
Vaginal bleeding
At first the problem was I had the sudden urge to pee.. and when I went to the loo. Nothing really happened.. I just wanted to pee. But there was nothing. Later one day had sex with my bf. After which there was enormous amount of blood. Sex was during my chums. I did take an ipill too, to avoid pregnancy. So now I have terrible pain in my vagina and a lot of blood flowing out. Please advise.
38 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello, Mild side effects:Nausea, weight gain (about 2 kgs), fluid retention, breast tenderness, spotting between periods.heavy bleeding ,pain abdominen is not negligible side effects ,you must consult gynaecologist ultrasound may be required to know the cause . Doctor will senstise you about effects and adverse effects of the pills .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.